# SDR DALA2014063003836

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 34,368 hours, 19,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAT WALK FLOOR ILLUMINATION EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AMM.  OPS CHECKED GOOD.
